Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-4pp.491-491

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 4 / 2011 | Next article >>
A.O. Belyakov and A.P. Seyranian, "Comments on L.D. Akulenko and S.V. Nesterov's paper "The stability of the equilibrium of a pendulum of variable length", Prikl Mat Mekh 2009;73(6); 893-901 [J. Appl. Math. Mech. 2009; 73 (6), 642-647]," J. Appl. Math. Mech. 75 (4), 491-491 (2011)
Year 2011 Volume 75 Issue 4 Pages 491-491
Title Comments on L.D. Akulenko and S.V. Nesterov's paper "The stability of the equilibrium of a pendulum of variable length", Prikl Mat Mekh 2009;73(6); 893-901 [J. Appl. Math. Mech. 2009; 73 (6), 642-647]
Author(s) A.O. Belyakov (Moscow, Russia, anton.belyakov@tuwien.ac.at)
A.P. Seyranian (Moscow, Russia, seyran@imec.msu.ru)
Abstract
Received 16 August 2010
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 75, Issue 4 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100